Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 297, Number 3, Pages 534–538 (Mi dan7891)  

MATHEMATICS

Parabolic pseudodifferential equations with homogeneous symbols

A. N. Kochubei

Kiev department of the institute "Energy network project"

Full text: PDF file (603 kB)

English version:
Doklady Mathematics, 1988, 36:3, 493–497

Bibliographic databases:
UDC: 517.43+519.21
Presented: С. Л. Соболев
Received: 29.04.1986

Citation: A. N. Kochubei, “Parabolic pseudodifferential equations with homogeneous symbols”, Dokl. Akad. Nauk SSSR, 297:3 (1987), 534–538; Dokl. Math., 36:3 (1988), 493–497

Citation in format AMSBIB
\Bibitem{Koc87}
\by A.~N.~Kochubei
\paper Parabolic pseudodifferential equations with homogeneous symbols
\jour Dokl. Akad. Nauk SSSR
\yr 1987
\vol 297
\issue 3
\pages 534--538
\mathnet{http://mi.mathnet.ru/dan7891}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=924690}
\transl
\jour Dokl. Math.
\yr 1988
\vol 36
\issue 3
\pages 493--497


Linking options:
  • http://mi.mathnet.ru/eng/dan7891
  • http://mi.mathnet.ru/eng/dan/v297/i3/p534

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:23
    Full text:9

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022